# SDR AALA20120715002

- Difficulty date: July 15, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 68,937 hours, 24,262 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR HAS CRACK AT UPPER HINGE IN RADIUS.  INSTALLED DOUBLER PER SRM 52-10-02-2R 1 AND EA COMP-52-024975.
